# SDR CALA2020022900557

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 58,261 hours, 25,387 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE WOULD NOT TURN ON IN FLIGHT FOUND C-2 CB ANTI ICE WING CTL OUT ,RESET CB AND ACP OPS TEST AMM 30-11-00-710-001-A,TESTED GOOD RAN BOTH ENGINES AT GATE,ACP OPS TEST  AMM 30-11-00-710-001-A 3 TIMES TESTED GOOD
